RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1967, Volume 11, Issue 4, Pages 79–87 (Mi mat438)  

Morse inequalities for a dynamical system

S. Smale


Full text: PDF file (502 kB)

Original version in (translated by D. V. Anosov):
Bull. Amer. Math. Soc., 1960, 66, 43–49

Bibliographic databases:

Citation: S. Smale, “Morse inequalities for a dynamical system”, Matematika, 11:4 (1967), 79–87; Bull. Amer. Math. Soc., 66 (1960), 43–49

Citation in format AMSBIB
\Bibitem{Sma67}
\by S.~Smale
\paper Morse inequalities for a dynamical system
\jour Matematika
\yr 1967
\vol 11
\issue 4
\pages 79--87
\mathnet{http://mi.mathnet.ru/mat438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0117745}
\zmath{https://zbmath.org/?q=an:0100.29701}
\transl
\jour Bull. Amer. Math. Soc.
\yr 1960
\vol 66
\pages 43--49


Linking options:
  • http://mi.mathnet.ru/eng/mat438
  • http://mi.mathnet.ru/eng/mat/v11/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:115
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020